| Model Number |
CI-1400-02H |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The recipient reportedly experienced open electrodes.The recipient presented with sound quality issues.Device testing revealed abnormal results.The recipient's device was explanted.The recipient was reimplanted with another advanced bionics cochlear device.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
A review of the device history record was performed at the request of the nca and no anomalies were noted.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The recipient's device will not return to advanced bionics for analysis.A review of the device history record was completed and no anomalies were noted.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.